A little over a week ago I had a canceled IUI due to too many follicles and very high estrogen. Since then I've been taking 200mg Prometrium twice a day (to bring on my period I think). Also since then, I've had a lot of pain in my breasts. It seems to be getting a little bit better but I thought if it was related to the high estrogen it would be gone by now. It's still very much present. Did anyone ever experience this and is it normal? Thanks!
Sorry about the cancelled IUI. It's most probably the progesterone that is causing the tender breasts. I always get tender breasts after ovulation when progesterone goes up. Prometrium is a synthetic progesterone, so that can cause breast tenderness in and of itself...and then, if you ovulated, the follicles you had will produce progesterone, as well...so the levels are most probably much higher for you this cycle than normal. It should subside at the end of the cycle.
I had a lot of breast tenderness last month bc I was taking prometrium and esterdiol, when I told my doc she said prometrium was causing it, this month I'm only taking esterdiol 2mg a day and I have extermely sore breast again. Not sure if it's due to esterdiol or I'm pregnant.
Thanks for your comments ladies. This pain (and I'm calling it that because in the beginning it was much more than tenderness - haha) started the the day before I started the Prometrium so you're probably right Heather that it's a combination of ovulating and the medicine itself. Why is it that the days seem to go by so slowly when we're waiting for the next cycle to being?! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.